# SDR 2021FA0000279

- Difficulty date: August 17, 2021
- Submitted: October 5, 2021
- Operation: General aviation
- Aircraft: N115C
- Make and model: Cirrus SR22
- Aircraft serial: 1279
- Aircraft time: 1,671 hours
- Engine: Cont IO550N
- Engine time: 1,671 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Piston Pin
- Part number: 630046
- Condition: Broken
- Part time: 1,671 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE HAS HAD METAL IN THE FILTER. WE REMOVED CYLINDERS AND FOUND TWO PISTON PINS THAT WERE BROKEN. THE ENGINE WAS REMOVED FROM THE AIRCRAFT AND SENT TO CONTINENTAL FOR OVERHAUL.
